# SDR IPXA2023030491510

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 67,464 hours, 22,554 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON LANDING ROLL AUTO BRAKES DID NOT DISENGAGE BY USING THE SPEED BREAK LEVERPERFORMED OPERATIONAL TEST PER AMM 32-42-00-715-263. TEST GOOD & NO HISTORY.
